# SDR QXEA2010041500261

- Difficulty date: April 12, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 21,732 hours, 15,982 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 784-863
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK EVIDENCE OF CORROSION ON RT SIDE SEAT TRACK FROM FS 784 TO FS 863.  FOUND CORROSION OUT OF LIMITS IAW REO 670-53-00-013.  REMOVED SEAT TRACK IAW AMM 53-00-49-000-801A2.  INSTALLED SEAT TRACK IAW RJ700 AMM 53-00-49-400-801-A02.
